Taiwanese Journal of Mathematics

NEW RESULTS ON SYSTEMS OF GENERALIZED VECTOR QUASI-EQUILIBRIUM PROBLEMS

Monica Patriche

Full-text: Open access

Abstract

This article aims to demonstrate the existence of new solutions for the vector quasi-equilibrium problems. Firstly we prove the existence of the equilibrium for the generalized abstract economy model under upper semicontinuity assumptions. By using these results, we solve the announced problem in case of multivalued trifunctions. Secondly, we consider the generalized strong vector quasi-equilibrium problem and prove the existence of its solutions in case of correspondences being weakly naturally quasi-concave or weakly biconvex and also in case of weak-continuity assumptions. In all situations, our theoretical analysis is based on fixed-point theorems. Our study indicates that the refinement of the hypotheses concerning the equilibrium problems plays an important role in the developing of this theory and it improves, by its novelty, the existent results obtained so far in literature.

Article information

Source
Taiwanese J. Math., Volume 19, Number 1 (2015), 253-277.

Dates
First available in Project Euclid: 4 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499133629

Digital Object Identifier
doi:10.11650/tjm.19.2015.4098

Mathematical Reviews number (MathSciNet)
MR3313416

Zentralblatt MATH identifier
1357.91026

Subjects
Primary: 49Y53 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06] 90C33: Complementarity and equilibrium problems and variational inequalities (finite dimensions)

Keywords
generalized abstract economy vector quasi-equilibrium problem existence of solutions Ky-Fan fixed point theorem weakly naturally quasi-concave correspondence

Citation

Patriche, Monica. NEW RESULTS ON SYSTEMS OF GENERALIZED VECTOR QUASI-EQUILIBRIUM PROBLEMS. Taiwanese J. Math. 19 (2015), no. 1, 253--277. doi:10.11650/tjm.19.2015.4098. https://projecteuclid.org/euclid.twjm/1499133629


Export citation

References

  • Q. H. Ansari and J. C. Yao, An existence result for the generalized vector equilibrium, Appl. Math. Lett., 12 (1999) 53-56.
  • Q. H. Ansari, A. P. Farajzadeh and S. Schaible, Existence of solutions of strong vector equilibrium problems, Taiwanese Journal of Mathematics, 16(1) (2012), 165-178.
  • R. Aumann and S. Hart, Bi-convexity and bi-martingales, Isr. J. Math., 54(2) (1986), 159-180.
  • G. Bigi, A. Cap\ptmrs ăt\ptmrs ă and G. Kassay, Existence results for strong vector equilibrium problems and their applications, Optimization, 61(5) (2012), 567-583.
  • A. Borglin and H. Keiding, Existence of equilibrium actions and of equilibrium: a note on the `new' existence theorem, J. Math. Econom., 3 (1976), 313-316.
  • G. Debreu, A social equilibrium existence theorem, Proc. Nat. Acad. Sci., 38 (1952), 886-893.
  • X. P. Ding and G. X. Z. Yuan, The study of existence of equilibria for generalized games without lower semicontinuity in localy topological vector spaces, J. Math. Anal. Appl., 227 (1998), 420-438.
  • X. Ding and He Yiran, Best approximation theorem for set-valued mappings without convex values and continuity, Appl Math. and Mech. English Edition, 19(9) (1998), 831-836.
  • X. P. Ding and J. L. Ho, New iterative algorithm for solving a system of generalized mixed implicit equilibrium problems in Banach spaces, Taiwanese Journal of Mathematics, 15(2), (2011), 673-695.
  • K. Fan, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acad. Sci. U.S.A., 38 (1952), 121-126.
  • A. P. Farajzadeh and J. Zafarani, Equilibrium problems and variational inequalities in topological vector spaces, Optimization, 59(4), (2010), 485-499.
  • X. H. Gong, Strong vector equilibrium problem, J. Global Optim., 36 (2006), 339-349.
  • J. Gorski, F. Pfeuffer and K. Klamroth, Biconvex sets and optimization with biconvex functions: a survey and extension, Math. Meth. Oper. Res., 66 (2007), 373-407.
  • C. J. Himmelberg, Fixed points of compact multifunctions, J. Math. Anal. Appl., 38 (1972), 205-207.
  • S. H. Hou, X. H. Gong and X. M. Yang, Existence and stability of solutions for generalized strong vector equilibrium problems with trifunctions, J. Optim. Theory Appl., 146(2), (2010), 387-398.
  • R. Hu, Y. P. Fang and N. J. Huang, Well-posedness of systems of equilibrium problems, Taiwanese Journal of Mathematics, 14(6) (2010), 2435-2446.
  • G. Kassay, On vector equilibrium problems and applications, Taiwanese Journal of Mathematics, 15(1) (2011), 365-380.
  • W. K. Kim and K. K. Tan, New existence theorems of equilibrium and applications, Nonlinear Anal., 47 (2001), 531-542.
  • S. Kum and M.-M. Wong, An extension of a generalized equilibrium problem, Taiwanese Journal of Mathematics, 15(4) (2011), 1667-1675.
  • Y. C. Lin, On generalized vector equilibrium problems, Nonlinear Analysis, 70 (2009), 1040-1048.
  • L. Lin, Z. Yu, Q. Ansari and L. Lai, Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities, J. of Math. Anal. Appl., 284(2) (2003), 656-671.
  • L. J. Lin, L. F. Chen and Q. H. Ansari, Generalized abstract economy and systems of generalized vector quasi-equilibrium problems, J. Comput. Appl. Math., 208 (2007), 341-352.
  • Q.-M. Liu, L. Fan and G. Wang, Generalized vector quasi-equilibrium problems with set-valued mappings, Appl. Math. Lett., 21(9) (2008), 946-950.
  • X. J. Long, N. J. Huang and K. L. Teo, Existence and stability of solutions for generalized strong vector quasi-equilibrium problem, Math. Comp. Model., 47 (2008), 445-451.
  • X.-J. Long, J.-W. Peng and S.-Y. Wu, Generalized vector variational-like inequalities and nonsmooth vector optimization problems, Optimization, 61(9) (2012), 1075-1086.
  • D. T. Luc, Theory of vector optimization, in: Lecture Notes in Economics and Mathematics Systems, Vol. 319, Springer-Verlag, New York, 1989.
  • B. C. Ma and X. H. Gong, Optimality conditions for vector equilibrium problems in normed spaces, Optimization, 60(12) (2011), 1441-1455.
  • F. Morgana, O. Jacinto and S. Scheimberg, Duality for generalized equilibrium problem, Optimization, 57(6) (2008), 795-805.
  • M. Patriche, Fixed point theorems and applications in theory of games, Fixed Point Theory, 15(1) (2014), 199-212.
  • W. Shafer and H. Sonnenschein, Equilibrium in abstract economies without ordered preferences. J. Math. Econom., 2 (1975), 345-348.
  • S.-Q. Shan and N.-J. Huang, An iterative method for generalized mixed vector equilibrium problems and fixed point of nonexpansive mappings and variational inequalities, Taiwanese Journal of Mathematics, 16(5) (2012), 1681-1705.
  • C. I. Tulcea, On the approximation of upper semi-continuous correspondences and the equilibriums of generalized games, J. Math. An. Appl., 136 (1988), 267-289.
  • X. Z. Yuan, The Study of Minimax Inequalities and Applications to Economies and Variational Inequalities, Memoirs of the American Society, 1988, p. 625.